Sh:220

Bib entry
@article{Sh:220,
 author = {Shelah, Saharon},
 title = {{Existence of many $L_{\infty,\lambda}$-equivalent, nonisomorphic models of $T$ of power $\lambda$}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {34},
 number = {3},
 year = {1987},
 pages = {291--310},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(87)90005-4},
 mrclass = {03C45},
 mrnumber = {899084},
 doi = {10.1016/0168-0072(87)90005-4},
 conference = {Stability in model theory (Trento, 1984)}
}